# SDR DALA13032773755

- Difficulty date: June 29, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 39,737 hours, 14,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF STR 8, AT BS 480, LT 4TH FASTENER HOLE UP AND OTBD IS ELONGATED.  MX ACCOMPLISHED REPAIR TO FRAME AT STA 480, STR 8L IAW ER/A 516028-14AD.
